MRP ₹109.50
Inclusive of all taxes
Get this at ₹89.79
Cart Total
₹0
*10 Tablet(s) in a Strip * Mkt: Comed Chemicals Limited * Country of Origin: India * Delivery charges if applicable will be applied at checkout

Availability & Expiry
Delivering To

INTRODUCTION

FEGRA 120MG contains Fexofenadine which belongs to the class of medications called second generation antihistamines, especially the class known as histamine receptor antagonists. It works by blocking the action of one of the body's natural chemicals known as histamine. It is used for the relief of symptoms related with seasonal and year-round allergies including sneezing, itchy palate, runny nose, and itchy, tearing, and redness of the eyes. It is also used in adults and adolescents of 12 years and older to relieve the symptoms that occur with long term allergic skin reactions (chronic idiopathic urticaria) such as itching, swelling and rashes.

FEGRA 120MG may be taken with or without food. It should not be taken with fruit juice. Avoid prolonged use of this medication, unless advised by your doctor. Do not stop taking this medication without consulting your doctor. Do not take this medicine within 2 hours of taking an antacid. Before taking this medicine tell your doctor if you have liver, kidney, heart problems and pregnant or breastfeeding. The common side effects are headache, drowsiness and nausea.

USES OF FEGRA 120MG

  • Relieves symptoms associated with year-round and seasonal allergies, including sneezing, runny nose, itchy, watery, red eyes and itchy nose/palate/throat

HOW FEGRA 120MG WORKS

FEGRA 120MG blocks a natural substance, histamine that your body makes during an allergic reaction. Fexofenadine is a selectively peripheral H1-blocker. Blockage prevents the activation of the H1 receptors by histamine, preventing the symptoms associated with allergies from occurring.

DIRECTIONS FOR USE

Always take this medicine exactly as your doctor has directed by you. Check with your doctor or if you are not sure. Do not use for a long period of time unless instructed by a doctor. Take your medicine with water before a meal. This medicine starts to relieve your symptoms within 1 hour and lasts for 24 hours.

SIDE EFFECTS OF FEGRA 120MG

SERIOUS

  • swelling of the face, lips, tongue or throat, flushing, chest tightness and difficulty breathing

COMMON

  • headache
  • drowsiness
  • feeling sick (nausea)
  • dizziness

RARE

  • tiredness
  • sleepiness

HOW TO MANAGE SIDE EFFECTS

Feeling sick (nausea) or indigestion:

Stick to simple meals and do not eat rich or spicy foods.

Headache:

Rest and drink plenty of fluids. Ask your doctor to recommend a painkiller.

Drowsiness or dizziness:

Get up and move around to feel awake, take small naps to edge off the sleepiness. Give your eyes a break to avoid fatigue and eat a healthy food to boost energy.

WARNING & PRECAUTIONS

PREGNANCY

FEGRA 120MG is not recommended for use in pregnant women unless necessary. Discuss the risks and benefits with your doctor.

BREASTFEEDING

FEGRA 120MG is not recommended for use in breastfeeding women unless necessary. Discuss the risks and benefits with your doctor.

DRIVING AND USING MACHINES

FEGRA 120MG are unlikely to affect your ability to drive or operate machinery. However, you should check that these medicine do not make you feel sleepy or dizzy before driving or operating machinery.

KIDNEY

FEGRA 120MG should be taken with caution in patients with severe kidney disease. Consult your doctor for advice.

LIVER

FEGRA 120MG should be taken with caution in patients with severe liver disease. Consult your doctor for advice.

ALLERGY

Do not take if you are allergic (hypersensitive) to Fexofenadine or any other ingredients in this medicine.

HEART DISEASE

FEGRA 120MG should be taken with caution in patients with severe heart disease. Consult your doctor for advice.

INTERACTIONS

Tell your doctor if you are taking or have recently taken any other medicines, including medicines obtained without a prescription or the following:

  • Antacids (contains aluminum or magnesium hydroxide)

SYNOPSIS

Drug :   Fexofenadine
Pharmacological Category :   Histamine H1 Antagonist, Second Generation
Therapeutic Indication :   Upper Respiratory allergies
Dosage Forms :   Tablet, Oral suspension

MORE INFORMATION

Store below 20-25°C and keep out of reach of children.

FAQs ABOUT FEGRA 120MG

What is the use of FEGRA 120MG?

It is used in adults and adolescents of 12 years and older to relieve the symptoms that occur with long term allergic skin reactions (chronic idiopathic urticaria) such as itching, swelling and rashes.

What is the best time of day to take FEGRA 120MG?

Once-daily antihistamines reach their peak efficacy 8 to 12 hours after you take them, so using them at dinnertime or before bed means better control of your daytime symptoms. Consult your doctor for advice.

Is it okay to take antihistamine everyday?

Based on your symptoms, you can take antihistamines: Every day, to help keep daily symptoms under control. Use when you have symptoms. Consult your doctor for advice.

REFERENCES

1. KD Tripathi MD. Autacoids and related drugs. Essentials of Medical Pharmacology 7th ed. New Delhi, May 2013. Page – 166.

2. Kathleen M. Giacomini and Yuichi sugiyama. Membrane transporters and drug response. Goodman & Gilman’s: The Pharmacological Basis of Therapeutics. 12th ed. New York, New York: McGraw-Hill Medical; 2011. Page - 110.

3. Briggs GG, Freeman RK, editors. A Reference Guide to Fetal and Neonatal Risk: Drugs in Pregnancy and Lactation. 10th ed. Philadelphia, PA: Wolters Kluwer Health; 2015. Page 543-544.

4. David IBernstein, William FSchoenwetter, Robert Anathan, William Storms, Robert Ahlbrandt and Jolene MasonRN. Efficacy and Safety of Fexofenadine Hydrochloride for Treatment of Seasonal Allergic Rhinitis: Annals of Allergy, Asthma & Immunology, Volume 79, Issue 5, Nov 1997; [Accessed Dec 5, 2020] https://www.sciencedirect.com/science/article/abs/pii/S1081120610630414

5. Dr. Reddy’s Laboratories (UK) Ltd. Electronic Medicines Compendium (EMC); [Revised Aug 2018] [Accessed Dec 5, 2020] https://www.medicines.org.uk/emc/files/pil.3488.pdf

6. Sanofi Consumer Health Inc. [Revised Nov 7, 2019] [Accessed Dec 5, 2020] http://products.sanofi.ca/en/allegra.pdf

PRODUCT DETAILS
    Net Qty
    1 N
    Shelf Life
    720
    Item Weight
    17.5 g
    Ingredient
    Fexofenadine 150 mg
    Hsn Code
    30049039
DISCLAIMER

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

Fegra 120mg Tablet 10'S
Fegra 120mg Tablet 10'S Mkt: Comed Chemicals Limited
₹ 89.79 MRP ₹ 109.50